The Stacks project

Bibliography entry gabber-nonexcellent

author
Gabber, Ofer
title
A property of nonexcellent rings
year
1996
journal
Manuscripta Math.
volume
91
number
4
pages
543–546
url
https://dx.doi.org/10.1007/BF02567973

@ARTICLE{gabber-nonexcellent,
    AUTHOR = "Gabber, Ofer",
    TITLE = "A property of nonexcellent rings",
    JOURNAL = "Manuscripta Math.",
    VOLUME = "91",
    YEAR = "1996",
    NUMBER = "4",
    PAGES = "543--546",
    URL = "https://dx.doi.org/10.1007/BF02567973"
}

      

This item is referenced in 1 tag:

  • in Section 107.68: Flat maps are not directed limits of finitely presented flat maps